# SDR RAIA201110290001

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 18,749 hours, 17,343 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A STAB ANTI-ICE FAIL INDICATION AND AIRCRAFT WAS IN ICING CONDITIONS.  AIRCRAFT RETURNED TO CVG.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PRESSURE SWITCHES.  SYSTEM OPS CHECKED GOOD.
